# SDR AALA202203071602

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 78,054 hours, 10,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY EXIT LIGHT DAMAGED LOCATED BY EXIT 3L ACCOMPLISHED AARD 33-51-01 REPAIR 1 EXIT SIGN ASSEMBLY.
